| Model Number |
N/A |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.
Event or Problem Description
It was reported the on-duty nurse identified a blue object obstructing the catheter advancement.It was eventually removed using a sterile syringe needle.Although catheter placement succeeded afterward, leakage persisted at the insertion site during infusion, rendering it unusable.Ultimately, the existing peripherally inserted central catheter (picc) was removed, and a new picc was placed for the patient.The entire procedure took a considerable amount of time.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficulty assembling the catheter to the connector assembly leading to a leak is inconclusive due to the quality of the returned photograph.One photograph of a groshong catheter was returned for evaluation.An initial visual observation of the photograph showed the device implanted into the patient.No damage or evidence a leak was discerned on the sample in the photograph.Inspection of the returned photograph was insufficient to identify the alleged issue or a root cause of the reported issue.Therefore, this complaint is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.